Proceedings of the Japan Academy, Series A, Mathematical Sciences

Zeta functions of certain noncommutative algebras

Abhishek Banerjee

Full-text: Open access

Abstract

For a fixed prime $l\in \mathbf{Z}$, we consider zeta functions for certain types of (not necessarily commutative) algebras over the completion $\mathbf{Q}_{l}$ of $\mathbf{Q}$ and show that they satisfy several properties analogous to those of the usual Hasse-Weil zeta function of an algebraic variety over a finite field.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 87, Number 4 (2011), 51-55.

Dates
First available in Project Euclid: 26 April 2011

Permanent link to this document
https://projecteuclid.org/euclid.pja/1303823879

Digital Object Identifier
doi:10.3792/pjaa.87.51

Mathematical Reviews number (MathSciNet)
MR2803899

Zentralblatt MATH identifier
1250.11087

Subjects
Primary: 11M38: Zeta and $L$-functions in characteristic $p$

Keywords
Zeta functions $l$-adic cohomology

Citation

Banerjee, Abhishek. Zeta functions of certain noncommutative algebras. Proc. Japan Acad. Ser. A Math. Sci. 87 (2011), no. 4, 51--55. doi:10.3792/pjaa.87.51. https://projecteuclid.org/euclid.pja/1303823879


Export citation

References

  • A. Connes, Noncommutative geometry, Academic Press, San Diego, CA, 1994.
  • A. Deitmar, S. Koyama and N. Kurokawa, Absolute zeta functions, Proc. Japan Acad. Ser. A Math. Sci. 84 (2008), no. 8, 138–142.
  • A. Deitmar, Remarks on zeta functions and $K$-theory over $\mathbf{F_1}$, Proc. Japan Acad. Ser. A Math. Sci. 82 (2006), no. 8, 141–146.
  • R. Hartshorne, Algebraic Geometry, Graduate Texts in Math. 52, Springer-Verlag, New York, Heidelberg, Berlin, 1977.
  • M. Karoubi, Connexions, courbures et classes caractéristiques en $K$-théorie algébrique, in Current trends in algebraic topology, Part 1 (London, Ont., 1981), 19–27, CMS Conf. Proc., 2 Amer. Math. Soc., Providence, RI.
  • N. Kurokawa, Zeta functions over $\mathbf{F_1}$, Proc. Japan Acad. Ser. A Math. Sci. 81 (2005), no. 10, 180–184 (2006).
  • N. Kurokawa and M. Wakayama, Zeta extensions, Proc. Japan Acad. Ser. A Math. Sci. 78 (2002), no. 7, 126–130.
  • N. Kurokawa, Zeta functions of categories, Proc. Japan Acad. Ser. A Math. Sci. 72 (1996), no. 10, 221–222.